Published Article ams.org/mathscinet:MR2238351 (2007b:35018)


Renorm-group symmetry for functionals of boundary value problem solutions


Kovalev, V. F. ; Shirkov, D. V.

Published in: J. Phys. A
Vol.: 39    Num./Issue: 25
Pages: 8061--8073
ISSN: 0305-4470
Year: 2006

Web-Page: http://dx.doi.org/10.1088/0305-4470/39/25/S18
Language: eng

Total numbers of views: 1414
Numbers of unique views: 569
 Record created 2010-09-28, last modified 2014-01-30


External link:
Download fulltext
Fulltext
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)